# SDR 1965

- Difficulty date: February 28, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 67,473 hours, 22,678 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Crank Assy
- Part number: 37701431
- Part serial: NSN
- Condition: Fractured
- Location: Le Flaps
- Part time: 67,473 hours, 22,678 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED WING SLOT LIGHT ON WITH FLAPS EXTENDED. FOUND RIGHT AHND EXTENDED LEADING OOUTBOARD SLOT DOOR INOPERATIVE DUE TO FRACTURED AND BROKEN CRANK ASSEMBLY AT STA.XS476
